# SDR FDEA201601130138

- Difficulty date: January 13, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 47,583 hours, 16,854 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: A4199D3377C
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE RUDDER PANEL, FOUND DELAMINATED AT TE RR 48 - RR 49, APPROX 6" X 6".   REMOVE THE OUTER SKIN IN THE DAMAGED AREA IAW SRM 55-41-12 PARA 31.  PERFORM A TAP TEST AROUND THE DAMAGE AREA TO MAKE SURE NO DELAMINATION IAW NTM 51-10-19, NO DAMAGE.  PERFORM A DVI FOR CORE OF DAMAGE IAW NTM 51-70-00, NO FINDINGS.   INSTALLED REPAIR DOUBLER IAW SRM 55-41-12 PARA 31.  PERFORM A TAP TEST TO MAKE SURE THE DOUBLER IS OK IAW NTM 51-10-19, NO DELAMINATION.   MAJOR REPAIR IAW GMM 6-2-100.
